Special Issues

Kirchhoff-type differential inclusion problems involving the fractional Laplacian and strong damping

  • Received: 01 December 2019 Revised: 01 March 2020
  • 35L86, 35L70, 35L20

  • The aim of this paper is to investigate the existence of weak solutions for a Kirchhoff-type differential inclusion wave problem involving a discontinuous set-valued term, the fractional $ p $-Laplacian and linear strong damping term. The existence of weak solutions is obtained by using a regularization method combined with the Galerkin method.

    Citation: Mingqi Xiang, Binlin Zhang, Die Hu. Kirchhoff-type differential inclusion problems involving the fractional Laplacian and strong damping[J]. Electronic Research Archive, 2020, 28(2): 651-669. doi: 10.3934/era.2020034

    Related Papers:

  • The aim of this paper is to investigate the existence of weak solutions for a Kirchhoff-type differential inclusion wave problem involving a discontinuous set-valued term, the fractional $ p $-Laplacian and linear strong damping term. The existence of weak solutions is obtained by using a regularization method combined with the Galerkin method.



    加载中


    [1] Wave equation with $p(x, t)$-Laplacian and damping term: Existence and blow-up. Differ. Equations Appl. (2011) 3: 503-525.
    [2] Elliptic equations with nearly critical growth. J. Differential Equations (1987) 70: 349-365.
    [3] Global nonexistence for nonlinear Kirchhoff systems. Arch. Rational Mech. Anal. (2010) 196: 489-516.
    [4] Non-local diffusions, drifts and games. Nonlinear Partial Differential Equations, Abel Symposia, Springer, Heidelberg (2012) 7: 37-52.
    [5] Existence and non-existence results for Kirchhoff-type problems with convolution nonlinearity. Adv. Nonlinear Anal. (2020) 9: 148-167.
    [6] Existence theorems for a quasilinear evolution equation. SIAM J. Appl. Math. (1974) 26: 745-752.
    [7] Hitchhiker's guide to the fractional Sobolev spaces. Bull. Sci. Math. (2012) 136: 521-573.
    [8] A critical Kirchhoff type problem involving a nonlocal operator. Nonlinear Anal. (2014) 94: 156-170.
    [9] Systems of nonlinear wave equations with nonlinear viscosity. Pac. J. Math. (1988) 135: 29-55.
    [10] Existence of solutions for nonlinear parabolic problems with $p(x)$-growth. J. Math. Anal. Appl. (2010) 362: 313-326.
    [11] A multiplicity result for asymptotically linear Kirchhoff equations. Adv. Nonlinear Anal. (2019) 8: 267-277.
    [12] G. Kirchhoff, Vorlesungen über Mathematische Physik, Mechanik, Teubner, Leipzig, 1883.
    [13] O. A. Ladyžhenskaja, V. A. Solonnikov and N. N. Ural'tseva, Linear and Quasi-Linear Equations of Parabolic Type, Translations of Mathematical Monographs, 23. American Mathematical Society, Providence, R.I., 1968.
    [14] On the existence of weak solutions for quasilinear parabolic initial boundary value problem. Proc. Roy. Soc. Edinburgh Sect. A (1981) 89: 217-237.
    [15] Fractional quantum mechanics and Lévy path integrals. Phys. Lett. A (2000) 268: 298-305.
    [16] Global well-posedness of nonlinear wave equation with weak and strong damping terms and logarithmic source term. Adv. Nonlinear Anal. (2020) 9: 613-632.
    [17] W. Lian, R. Z. Xu, V. Rǎdulescu, Y. B. Yang and N. Zhao, Global well-posedness for a class of fourth order nonlinear strongly damped wave equations, Adv. Calc. Var., (2019). doi: 10.1515/acv-2019-0039
    [18] Fractional magnetic Schrödinger-Kirchhoff problems with convolution and critical nonlinearities. Math. Method. Appl. Sci. (2020) 43: 2473-2490.
    [19] On the fractional Schrödinger-Kirchhoff equations with electromagnetic fields and critical nonlinearity. Comput. Math. Appl. (2018) 75: 1778-1794.
    [20] Q. Lin, X. T. Tian, R. Z. Xu and M. N. Zhang, Blow up and blow up time for degenerate Kirchhoff-type wave problems involving the fractional Laplacian with arbitrary positive initial energy, Discrete Contin. Dyn. Syst. Ser. S, (2019). doi: 10.3934/dcdss.2020160
    [21] J.-L. Lions, Quelques Méthodes de Résolution des Problèmes aux Limites Nonlinéaires, Dunod, Gauthier-Villars, Paris, 1969.
    [22] Some non-linear evolution equations. Bull. Soc. Math. Fr. (1965) 93: 43-96.
    [23] On weak solutions for an evolution equation with exponent nonlinearities. Nonlinear Anal. (1977) 37: 1029-1038.
    [24] Nonlocal Kirchhoff diffusion problems: Local existence and blow-up of solutions. Nonlinearity (2018) 31: 3228-3250.
    [25] G. Molica Bisci, V. D. Radulescu and R. Servadei, Variational Methods for Nonlocal Fractional Problems, Encyclopedia of Mathematics and its Applications, 162. Cambridge University Press, Cambridge, 2016. doi: 10.1017/CBO9781316282397
    [26] M. Q. Xiang, V. D. Rǎdulescu and B. L. Zhang, A critical fractional Choquard-Kirchhoff problem with magnetic field, Comm. Contem. Math., 21 (2019), 1850004, 36 pp. doi: 10.1142/s0219199718500049
    [27] M. Q. Xiang, V. Rǎdulescu and B. L. Zhang, Fractional Kirchhoff problems with critical Trudinger-Moser nonlinearity, Cal. Var. Partial Differential Equations, 58 (2019), 27 pp. doi: 10.1007/s00526-019-1499-y
    [28] Degenerate Kirchhoff-type wave problems involving the fractional Laplacian with nonlinear damping and source terms. J. Evolution Equations (2019) 19: 615-643.
    [29] Degenerate Kirchhoff-type hyperbolic problems involving the fractional Laplacian. J. Evolution Equations (2018) 18: 385-409.
    [30] Degenerate Kirchhoff-type diffusion problems involving the fractional $p$-Laplacian. Nonlinear Anal. Real World Appl. (2017) 37: 56-70.
    [31] N. S. Papageorgiou, V. Rǎdulescu and D. Repovš, Relaxation methods for optimal control problems, Bull. Math. Sci., (2020). doi: 10.1142/S1664360720500046
    [32] On weak solutions for hyperbolic differential inclusion with discontinuous nonlinearities. Nonlinear Anal. (2003) 55: 103-113.
    [33] A diffusion problem of Kirchhoff type involving the nonlocal fractional $p$-Laplacian. Discrete Contin. Dyn. Syst. (2017) 37: 4035-4051.
    [34] Existence and multiplicity of entire solutions for fractional $p$-Kirchhoff equations. Adv. Nonlinear Anal. (2016) 5: 27-55.
    [35] Nonlocal perturbations of the fractional Choquard equation. Adv. Nonlinear Anal. (2019) 8: 694-706.
    [36] J. L. Vázquez, Nonlinear diffusion with fractional Laplacian operators, Nonlinear Partial Differential Equations, Abel Symp., Springer, Heidelberg, 7 (2012), 271–298. doi: 10.1007/978-3-642-25361-4_15
    [37] Existence theorems for a quasilinear evolution equation. SIAM J. Appl. Math. (1974) 26: 745-752.
    [38] Multiplicity results for variable-order fractional Laplacian equations with variable growth. Nonlinear Anal. (2019) 178: 190-204.
    [39] Global existence and finite time blow-up for a class of semilinear pseudo-parabolic equations. J. Funct. Anal. (2013) 264: 2732-2763.
    [40] R. Z. Xu, X. C. Wang, Y. B. Yang and S. H. Chen, Global solutions and finite time blow-up for fourth order nonlinear damped wave equation, J. Math. Phys., 59 (2018), 061503, 27 pp. doi: 10.1063/1.5006728
    [41] The initial-boundary value problems for a class of six order nonlinear wave equation. Discrete Contin. Dyn. Syst. (2017) 37: 5631-5649.
  • Reader Comments
  • © 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1319) PDF downloads(300) Cited by(2)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog